Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite group schemes over fields


Authors: Raymond T. Hoobler and Andy R. Magid
Journal: Proc. Amer. Math. Soc. 33 (1972), 310-312
MSC: Primary 18H10
DOI: https://doi.org/10.1090/S0002-9939-1972-0291254-6
MathSciNet review: 0291254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof that commutative group schemes over a field form an abelian category is given.


References [Enhancements On Off] (What's this?)

  • [1] Peter Freyd, Abelian categories. An introduction to the theory of functors, Harper’s Series in Modern Mathematics, Harper & Row, Publishers, New York, 1964. MR 0166240
  • [2] Pierre Gabriel, Construction de préschémas quotient, Schémas en Groupes (Sém. Géométrie Algébrique, Inst. Hautes Études Sci., 1963/64) Inst. Hautes Études Sci., Paris, 1963, pp. 37 (French). MR 0257095
  • [3] Frans Oort and Jan R. Strooker, The category of finite bialgebras over a field, Nederl. Akad. Wetensch. Proc. Ser. A 70 = Indag. Math. 29 (1967), 163–169. MR 0210713
  • [4] Moss E. Sweedler, Hopf algebras, Mathematics Lecture Note Series, W. A. Benjamin, Inc., New York, 1969. MR 0252485

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18H10

Retrieve articles in all journals with MSC: 18H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291254-6
Keywords: Group scheme, abelian category, duality
Article copyright: © Copyright 1972 American Mathematical Society